Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe dizzy spells, swelling in the face and hands. Have lung diseases, prone to kidney stones. What is this?

Hi. I am a 35 yr old female. I weigh 115 lbs and Im 5'5". I have a few lung diseases, am prone to kidney stones, & have severe dizzy spells almost daily (so much that they took my license away). I had an EMU stay in the hospital & I do not have epilepsy or seizures but my episodes are very similar to then. I am a vegetarian & allergic to wheat, so my diet is not high in salt. Every morning when I wake up, my face, hands, and feet are swollen. Any ideas what this could be?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sounds like it could either be related to a cardiac need an echo....or a kidney or protein issue. You need to have an echo, complete blood evaluation to include a CBC, LFT's and Renal Profile. A chest x-ray would be helpful as well.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor